Jump to content
Sign in to follow this  
gutsyfoolish

Gutsyfoolish: if possible have a look at this:)

Recommended Posts

gutsyfoolish

i am a 21 year old guy.i was on medications (200 mg desvenlafaxine daily,0.25 clonzepam and 100 mg escatilopram daiy) for almost 6 months..around 1 week before i stopped all of them at once.i have suffered from insomnia,dizziness,dreamysleep,flu,more than usual shivering,headaches,headzaps,irritation,short term memory loss and almost unbearable short term stress due to just a simple thought.the good thing is that well everything is still very much tolerable.Things do go out of hand once in a while but i do recover from them after some time.none of the symptoms that i have specified have been permanent and keep on disappearing and reappearing. i read about all these symptoms before hand.i am also doing mediation atleast 2 times a day which i have decided to .i can also easily perform self hypnosis.(but that is something that i dont do very frequently).

 

I would really appreciate if you guys could suggest me anything i should do in order to ensure that i recover as quickly and in the best way as possible.

Share this post


Link to post
mindbend

Well done you, I hope you feel better soon.

 

You are at the stage where I needed the most help but I anticipated some discomfort and wanted to ride it out. Wasn't the best idea. I quit at once too. Having said that, the first weeks were a breeze for me. I had some symptoms that came and went, none that felt too threatening or unmanageable. I am only writing this to you not to discourage you at all, because you already sound like you are on a good path, but to be patient because sometimes as in my experience, it got worse before it started getting better bit by bit. Hopefully, your experience will be that you won't know what I am talking about.

 

Things that I find help, eat right - do good by your body, don't eat crap, stay away from fast food. Alcohol can be a big downer so not worth having it for a day of fun and following days of misery.

 

Magnesium, fish oils and B vitamins can be helpful to restore physiological balance.

 

Exercise if possible daily even for a short period of time. Keep meditating and teach me self-hypnosis :)

 

Finally, do let us know how it goes.

Share this post


Link to post
Jemima

Gutsyfoolish,

 

How long have you been off these meds? I think you're saying you've only been off a week, but I want to be sure.

 

When you have a chance, please fill in your drug history in the Signature area of your profile. Here are directions:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature

 

Please list what you took, how much, and the dates.

 

I'd also like to ask why you were put on both desvenlafaxine (Pristiq) and escatilopram (Lexapro) at such high doses? That's a tremendous amount of antidepressants.

 

There are a lot of good tips on non-drug ways to feel better in the 'Symptoms and what helps' section here: http://survivingantidepressants.org/index.php?/forum/8-symptoms-and-self-care/ and you might also want to take a look at the 'Tapering' section here: http://survivingantidepressants.org/index.php?/forum/14-tapering/

 

Welcome to the forum. Please keep us up to speed on how you're doing by posting in this Intro topic. Just click on "Add Reply" at the bottom of the page.

Share this post


Link to post
Altostrata

Welcome, Gutsy.

 

Are you sure you were taking the following dosages?

200 mg desvenlafaxine daily,0.25 clonzepam and 100 mg escatilopram daiy

Those are dangerously high dosages, particularly of both desvenlafaxine and escitalopram together.

 

Who prescribed these for you?

 

You are having withdrawal symptoms from the antidepressants.

 

Do you have any escitalopram tablets left?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy